Jump to content

Fast or slow, this taper is complete hell. Feel even worse than before Mod.


[dr...]

Recommended Posts

Faster or slower, I'm having a really hard time, with the titration and tapering.  There is no sense of stabilziing & very few days where I feel OKish.  Not functioning at all, and very concerned.  I think you know my story of going from V taper to K titration, and it's day 19 of the titration & I seem to be getting worse, not better.  Only cutting .2mls/day with 160 mls water.  Even holding doesn't help.  I feel desperate at this point & not sure if I should go back to the Valium.  My brain/nervous system are screaming for help.

 

someone mentioned an alternate titration method from benzodetoxrecovery, but can't get onto their site.  It's closed, & no one has told me how this differs.  I need to stabilize.  Please help me.  My current taper is designed for 800 days.

thanks ,

Aryana

Link to comment
Share on other sites

  • 2 weeks later...

Hi

 

I guess you are doing the Ashton thing. I use WalMart's pharmacy here in the good ole USA >:D and cannot compound, so I must do the crushed-K, vague dose taper.

 

Hope you do not have to work right now. That makes every symptom that much worse. I am trying to cut caffiene, use Neurontin/gabapentin for a 'cushion' for this damnable taper (up to 2 g/ day; a friend helps) and am looking at clonidine and/or a betablocker for anxiety sx like tremors, head shakes, lost voice and so on. Trying to find cool and quiet when I can (stimuli such as light, sound, and social interaction aggravate the taper process).

 

I would like to drink, but am an alcoholic, and know that that would futz everything up (in shelter right now; applying for disability, but must work--long story).

 

There are a lot of adjunct options you might want to pursue. Kava is one, but there are a lot of opinions on that. Wikipedia can break it down for you.

 

Peace and quiet your way,

 

juliad

Link to comment
Share on other sites

×
×
  • Create New...